# SDR ASAA2024101153106

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 74,059 hours, 30,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LIGHTED EXIT SIGN COVER IS MISSING. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR EMER EXIT SIGN ASSY OPS CK NORMAL REF AMM 33-25-00-960-802.
